# SDR SWIA200718608

- Difficulty date: August 12, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 20,512 hours, 29,186 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Binding
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS VERY DIFFICULT TO OPEN, FLIGHT NR 5752.  LUBED ROLLERS AS REQUIRED.  OPS CHECK GOOD AT THIS TIME.
